MAUDE Adverse Event Report: COLLAGEN MATRIX, INC BIA-GEN BIOACTIVE; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE

COLLAGEN MATRIX, INC BIA-GEN BIOACTIVE; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Model Number CS-MCCBA-200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint was reported from a clinical site that collagen matrix, inc.Is currently collecting data from.Bia-gen bioactive moldable (strip) was used on patient.Patient had surgery for l4-5 transforaminal lumbar interbody fusion (tlif) on (b)(6) 2022.One month after the surgery, patient was at home and felt a sensation of heat throughout his whole body and fainted, striking his head on (b)(6) 2022.Patient's back pain got worse.The patient admitted himself to the emergency department on (b)(6) 2022, complaining of left-sided back pain that is new since the back surgery procedure.Patient describes the back pain "as sharp, radiating down the left leg." the pain is intermittently relieved with percocet.Patient also has experienced weakness/pain in the lateral portion of his left lower extremity.Patient confirmed there have been no further fainting episodes and confirmed there has been no chest pain or palpitations.Emergency department physician confirmed patient did not exhibit focal weaknesses and patient is ambulating with steady gait.Physician attributes syncope episode to likely be orthostatic versus vasovagal.The lumbar site of recent surgery was well-appearing with intact sutures, no tenderness, or erythema.During emergency department visit, patient was administered the following medications: ketorolac (toradol) injection, 30 mg; dexamethasone preservative free (decadron) 10mg/ml injection, 10 mg and iohexol (omnipaque) 350 mg/ml injection 50 ml.Patient was prescribed medication (medrol dosepak 4mg) to treat the lower back pain.Patient was discharged from the emergency department the same day ((b)(6) 2022), with the final emergency department course diagnosis confirmed as back pain.Patient was stable at time of discharge, ambulating with steady gait.No further information on patient status or patient outcome was provided.

Brand Name
BIA-GEN BIOACTIVE
Common Device Name
MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Manufacturer (Section D)
COLLAGEN MATRIX, INC
15 thornton rd
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key16436619
Report Number2249852-2023-00003
Device Sequence Number12612725
Product Code MQV
UDI-Device Identifier00813954024127
UDI-Public00813954024127
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K182074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberCS-MCCBA-200
Device Catalogue NumberCS-MCCBA2012
Device Lot NumberMCCBASAN22A2
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexMale
Patient Weight103 KG